# SDR 2002UALA01864

- Difficulty date: December 17, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Aircraft: N619UA
- Make and model: Boeing 767222
- Aircraft serial: 21879
- Aircraft time: 71,112 hours, 18,155 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Seal
- Part number: 2703350
- Condition: Leaking
- Location: Anti Ice System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT BLEED DUCT LEAK EICAS MESSAGE.  RETURNED TO FIELD.  SUPPLEMENTAL DATA UPDATE LEFT ENGINE ANTI-ICE VALVE SEAL (S) LEAKING AT CLAMP.  SEALS REPLACED, NO OTHER ACTION REQUIRED,
